| Catalog Number |
01.22.104 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/28/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 6 march 2024.Lot: 2007038: (b)(4) items manufactured and released on 11-jan-2021.Expiration date: 2025-dec-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implants.Batch review performed on 6 march 2024 on stem: m-vizion 01.22.401 proximal body ø20mm l 40mm std with holes (k201471) lot.2115466.Lot: 2115466: (b)(4) items manufactured and released on 09-mar-2022.Expiration date: 2027-feb-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 6 march 2024 on ball heads: cocr 01.25.014 cocr ball head 12/14 ø 28 size xl +7 (k072857) lot.1903463.Lot: 1903463: (b)(4) items manufactured and released on 08-oct-2019.Expiration date: 2024-sep-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2023, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised competitor cup and liner and medacta head.The surgery was completed successfully.On (b)(6) 2023, the patient came due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the medacta head and competitor liner.The surgery was completed successfully.Presently, on (b)(6) 2024, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed the medacta stem and head and competitor cup and liner and implanted an antibiotic spacer.The surgery was completed successfully.